# SDR DL72S991206

- Difficulty date: May 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N537DA
- Make and model: Boeing 727232
- Aircraft serial: 22073
- Engine: Pwa JT8D15A
- System (JASC): 7930 · Engine Oil Indicating System
- Part: By Pass Light
- Condition: Illuminated
- Location: Nr 2 Engine
- Part time: 58,885 hours
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: E, D

## Discrepancy

NR 2 ENGINE LOW OIL PRESSURE LIGHT ILLUMINATED IN FLT.  POM FOLLOWED, ENGINE SHUT DOWN.  CHECKED OIL FILTER, ALL OK.  RAN ENG, ALL PARAMETERS NORMAL.  FWD OIL PRESS BY-PASS LIGHT TO MCO/PLA.
